# SDR ASAA0853217

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,582 hours, 1,687 cycles
- Engine: Ge CFM567B24
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9212
- Condition: Failed
- Location: A/C Pack Temp
- Part time: 5,582 hours, 1,687 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MASTER CAUTION RECALL PRESSED AIR CONDITIONING AND LT PACK LIGHT ILLUMINATED.  WHEN MASTER CAUTION RESET BOTH LIGHT EXTINGUISH. CONFIRMED LT PACK TCV FAILED NR 1 ZONE TEMP CONT REF MM 21 51 00. REMOVED & REPLACED LT PACK TCV LK & OPS NORMAL GROUND VERIFICATION SUCCESSFUL REF MM 21-51-10. LT PACK TEMP CONTROL VALVE VERIFIED REF IPC 21-51-10-03 ITEM 90.
